# SDR ARWA20050106

- Difficulty date: January 25, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,153 hours, 25,101 cycles
- Engine: Pwa JT3D7
- Engine time: 66,699 hours, 26,446 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 66,699 hours, 26,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE OIL PRESSURE LIGHT ILLUMINATED; OIL PRESS GAUGE INDICATED 25 PSI, FOLLOWED BY A LOSS OF OIL QUANTITY, WENT TO ZERO.  PERFORMED OIL PRESSURE LIGHT ILLUMINATED CHECKLIST; THEN, PERFORMED IN-FLIGHT ENGINE SHUTDOWN ABNORMAL CHECKLIST.  ENGINE SHUTDOWN AT 18:17Z, AFTER EVALUATION, CONTINUE TO MIA.  REMOVED AND REPLACED NR 1 ENGINE IN ACCORDANCE WITH ARROW AIR TASK CARD DC8UN-003; PERFORMED ENGINE RUN-UP FOUND NORMAL IN ACCORDANCE WITH DC8 MM 71-00.
